# SDR AALA202010309043

- Difficulty date: October 6, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,163 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004800104
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORRODED AREA LOCATED AT CENTER FITTING ON LOWER SILL AFT LEFT SIDE MEASURING L=3.02 INCHES, W=0.579 INCH, D=0.090 INCH.  REPLACED CENTER FITTING LOCATED AT LEVEL STRG 23L AND BETWEEN FR 66/FR 68 AFT GALLEY AREA, REF A321 SRM 51-72-11-911-001 AND DRAWING D53480084.
